# SDR AALA201801039005

- Difficulty date: December 30, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT SEAT 22D INOPERATIVE.  MAINTENANCE SECURED SIDEWALL CONNECTOR AND PERFORMED SUCCESSFUL OPS CHECK.
